Article

Combinatorica

, Volume 3, Issue 2, pp 147-152

An upper bound for the cardinality of ans-distance subset in real euclidean space, II

  • Eiichi BannaiAffiliated withDepartment of Mathematics, The Ohio State University
  • , Etsuko BannaiAffiliated withDepartment of Mathematics, The Ohio State University
  • , Dennis StantonAffiliated withSchool of Mathematics, The University of Minnesota

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It is shown that ifX is ans-distance subset inR d , then |X|≦( s d+s ).

AMS subject classification (1980)

05 B 99 51 M 99